# SDR COM11734

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 6225734002
- Condition: Defective
- Location: Pitch Trim
- Part time: 8,847 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECRIC TRIM IS INOP, AND MANUAL TRIM FEELS ROUGH.  REPLACED THE PITCH TRIM SERVO.
